# SDR GAIA0020

- Difficulty date: January 18, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ZERO B, TRANSITION CHECK AT AVBORNE HEAVY MAINTENANCE FACILITY, PRIOR TO THIS AIRCRAFT BEING ON THE KHA CERTIFICATE, DAMAGE WAS FOUND ON STRINGER 28R FROM BODY STATION 682 TO STATION 694.  INSTALLED STRINGER REPAIR FROM STATION 682 TO STATION 694, STRINGER 28R.  MATERIAL USED, PART NR BAC1498-141.  REPAIR ACCOMPLISHED IAW SRM 53-10-3 FIG 1.  AIRCRAFT RETURNED TO SERVICE.  (M)
